Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The numbers of solutions of congruences involving only $ k$th powers


Author: Ralph Hull
Journal: Trans. Amer. Math. Soc. 34 (1932), 908-937
MSC: Primary 11D79; Secondary 11P05
MathSciNet review: 1501668
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D79, 11P05

Retrieve articles in all journals with MSC: 11D79, 11P05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501668-0
Article copyright: © Copyright 1932 American Mathematical Society